Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences

Impact factor: 0.024
5-Year Impact Factor: 0.056

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

Buy Issue $221.00 Volume 32, 2000 Issue 12

DOI: 10.1615/JAutomatInfScien.v32.i12

Table of Contents:

Some Constructions of Extension of Game Problems with Information Discrimination
Alexander G. Chentsov, Dmitriy V. Khlopin
pages 1-11
DOI: 10.1615/JAutomatInfScien.v32.i12.10
On Synthesis of Stabilizing Controllers Using Linear Matrix Inequalities
Vladimir B. Larin
pages 12-17
DOI: 10.1615/JAutomatInfScien.v32.i12.20
Linear Differential Games with Simple Matrices and Integral Constraints
Irina L. Ryzhkova
pages 18-22
DOI: 10.1615/JAutomatInfScien.v32.i12.30
Control of Pseudo-Hyperbolic Systems by Concentrated Impacts
Ivan I. Lyashko, Sergey I. Lyashko, Vladimir V. Semenov
pages 23-36
DOI: 10.1615/JAutomatInfScien.v32.i12.40
Instability Region of Current Plasma of Denseness Variable Profile
Boris N. Lyashenko
pages 37-42
DOI: 10.1615/JAutomatInfScien.v32.i12.50
Minimax Estimation for Solutions of Transmissions Problems for Elliptic Equations under Absence of Information about Conjugating Conditions
Yuriy K. Podlipenko, Amer Mansor Dababneh
pages 43-59
DOI: 10.1615/JAutomatInfScien.v32.i12.60
Fuzzy Ellipsoidal State Observer of Reduced Order
Nataliya N. Kussul
pages 60-68
DOI: 10.1615/JAutomatInfScien.v32.i12.70
Mean Square Approximation of Solutions of Stochastic Differential Equations Using Legendre's Polynomials
Dmitriy F. Kuznetsov
pages 69-86
DOI: 10.1615/JAutomatInfScien.v32.i12.80
Asymptotic Solution of Control Problem of a Standard System with Variable Delay
Vitaliy P. Joltikov, Vladislav V. Efendiev
pages 87-92
DOI: 10.1615/JAutomatInfScien.v32.i12.90